Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A Laplace-type representation for some generalized spherical functions of type $BC$

Tom 155 / 2019

P. Sawyer Colloquium Mathematicum 155 (2019), 31-49 MSC: Primary 33C67; Secondary 43A90, 33C80, 43A85. DOI: 10.4064/cm7350-1-2018 Opublikowany online: 14 September 2018

Streszczenie

Rösler and Voit (2016) gave a formula for the generalized spherical function of type $BC$ in terms of the spherical functions of type $A$. We use this formula to describe precisely the support of the associated generalized Abel transform. Furthermore, we derive a similar formula for the generalized spherical functions in the rational Dunkl setting. The support of the intertwining operator $V$ is also deduced.

As a consequence, we show that a Laplace-type expression exists for the generalized spherical functions both in the trigonometric Dunkl setting and in the rational Dunkl setting.

Autorzy

  • P. SawyerDepartment of Mathematics and Computer Science
    Laurentian University
    Sudbury, Ontario, Canada P3E 2C6
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek